# SDR CALA2021102501969

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 71,386 hours, 28,963 cycles
- System (JASC): 3244 · Tire
- Part: Autobrake Sys
- Part number: NA
- Condition: Inoperative
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO BRAKE FUNCTION INOP - BRAKES ECAM BRAKES AUTO BRKFAULT SEE SIGNOFF OF LOGPAGE 7264180  FOR CORRECTIVE ACTION. PERFORMED BSCU 1 AND BSCU 2 GROUND SCAN WITH NO FAULTS PRESENT. PER LP 7264180  SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - BRAKES CB RESET PER QRH DIDNTRESET.RESET NO HELP. NO TIME TO TROUBLE SHOOT. DDP REQUESTED.APPROVED FOR MEL 3272AY.COMPLIED WITH DDP, CB PULLED & COLLARD, PLACARDED PER MEL.LP 7290248 FOR FIRST OFFICER BRAKE PEDAL TRANSMITTER UNIT REPLACEMENT. PER LP 7290248,REPLACED TRANSMITTER 9GG REF AMM32-42-47-000-001-A AND 32-42-47-400-001-A. INSTALLATION COMPLETED UP TO STEP 4. D., TEST
